Annals of Functional Analysis
- Ann. Funct. Anal.
- Volume 3, Number 1 (2012), 67-85.
Extension of the refined Jensen's operator inequality with condition on spectra
We give an extension of the refined Jensen's operator inequality for $n-$tuples of self-adjoint operators, unital $n-$tuples of positive linear mappings and real valued continuous convex functions with conditions on the spectra of the operators. We also study the order among quasi-arithmetic means under similar conditions.
Ann. Funct. Anal., Volume 3, Number 1 (2012), 67-85.
First available in Project Euclid: 12 May 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47A63: Operator inequalities
Secondary: 47B15: Hermitian and normal operators (spectral measures, functional calculus, etc.)
Mićić, Jadranka; Pečarić, Josip; Perić, Jurica. Extension of the refined Jensen's operator inequality with condition on spectra. Ann. Funct. Anal. 3 (2012), no. 1, 67--85. doi:10.15352/afa/1399900024. https://projecteuclid.org/euclid.afa/1399900024